Regularity properties of solutions of fractional evolution equations

PPJE Clément, G Gripenberg, SO Londen

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationProceedings of the Bad Herrenalb [Karlsruhe], Germany, conference
Place of PublicationNew York
PublisherMarcel Dekker
Pages235-246
Number of pages12
ISBN (Print)0-8247-9010-3
Publication statusPublished - 2001

Publication series

Name
PublisherMarcel Dekker

Keywords

  • ZX Int.klas.verslagjaar < 2002

Cite this

Clément, PPJE., Gripenberg, G., & Londen, SO. (2001). Regularity properties of solutions of fractional evolution equations. In Proceedings of the Bad Herrenalb [Karlsruhe], Germany, conference (pp. 235-246). Marcel Dekker.